# SDR DALA13055213311

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 36,411 hours, 4,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y953, FRAMES 53.8, 53.9 AND 54 CORRODED. CORROSION REMOVED IAW SRM 51-74-00 AND FOUND EXCEED LIMITS IAW SRM 53-31-15, FIG 101.  SEAT TRACK R & R IAW SRM 51-42-11.
